# SDR ASOA2013052903690

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SUPPORT ANGLES CORRODED ON SERVICE DOOR THRESHOLD BRACKETS.  REMOVED ANGLES IAW SRM 51-42-06-001-001-A01.   LOCATED DRILLED AND DEBURRED PARTS IAW RM 51-40-11-001-001-A01.  INSTALLED SUPPORT ANGLES IAW SMR 51-42-06-001-001-A01.
